# SDR SWAA2022050292239

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AT BS787 AFT CARGO COMPARTMENT 2022-192852 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] CALIPER P/N: 500-197-30; S/N: B20189521; DUE DATE: 03-DEC-22.;[03] REPAIRED CARGO TRACK LOCATED RBBL 13.84 AND BTW BS 747 TO BS 787 AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 1 AND 2; SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED CARGO TRACK LOCATED RBBL 13.84 AND BTW BS 747 TO BS 787 AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 1 AND 2; SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED AS RII
